Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Limit behavior of solutions of stochastic differential equations


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 170 (1972), 359-384
MSC: Primary 60J60
DOI: https://doi.org/10.1090/S0002-9947-1972-0378118-9
MathSciNet review: 0378118
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a system of $ m$ stochastic differential equations $ d\xi = a(t,\xi )dt + \sigma (t,\xi )dw$. The limit behavior of $ \xi (t)$, as $ t \to \infty $, is studied. Estimates of the form $ E\vert\xi (t) - \bar \sigma w(t){\vert^2} = O({t^{1 - \delta }})$ are derived, and various applications are given.


References [Enhancements On Off] (What's this?)

  • [1] L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 37 #4841. MR 0229267 (37:4841)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 15, 445. MR 0058896 (15:445b)
  • [3] A. Dvoretsky and P. Erdös, Some problems on random walk in space, Proc. Second Berkeley Sympos. on Math. Statist. and Probability 1950, Univ. of California Press, Berkeley, Calif., 1951, pp. 353-367. MR 13, 852. MR 0047272 (13:852b)
  • [4] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 31 #6062. MR 0181836 (31:6062)
  • [5] I. I. Gihman and A. V. Skorohod, Introduction to the theory of random processes, ``Nauka", Moscow, 1965; English transl., Saunders, Philadelphia, Pa., 1969. MR 33 #6689; MR 40 #923. MR 0247660 (40:923)
  • [6] -, Stochastic differential equations, ``Naukova Dumka", Kiev, 1968. (Russian) MR 41 #7777. MR 0263172 (41:7777)
  • [7] G. L. Kulinič, On the limit behavior of the distribution of the solution of a stochastic diffusion equation, Teor. Verojatnost. i Primenen. 12 (1967), 548-551 = Theor. Probability Appl. 12 (1967), 497-499. MR 35 #6206. MR 0215365 (35:6206)
  • [8] -, Limiting behavior of distributions of a solution of the stochastic diffusion equation, Ukrain. Mat. Z. 19 (1967), no. 2, 119-125. (Russian) MR 35 #2347. MR 0211467 (35:2347)
  • [9] -, Asymptotic normality of the distribution of the solution of a stochastic diffusion equation, Ukrain. Mat. Ž. 20 (1968), 396-400. (Russian) MR 38 #766. MR 0232441 (38:766)
  • [10] -, Limit distributions of a solution of the stochastic diffusion equation, Teor. Verojatnost. i Primenen. 13 (1968), 502-506 = Theor. Probability Appl. 13 (1968), 478-482. MR 39 #1028. MR 0239671 (39:1028)
  • [11] P. Levy, Le mouvement Brownien, Mémor. Sci. Math., no. 126, Gauthier-Villars, Paris, 1954. MR 16, 601. MR 0066588 (16:601b)
  • [12] D. W. Stroock and S. R. S. Varadhan, Diffusion processes with continuous coefficients. I, II, Comm. Pure Appl. Math 22 (1969), 345-400, 479-530. MR 40 #6641; #8130. MR 0253426 (40:6641)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J60

Retrieve articles in all journals with MSC: 60J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0378118-9
Keywords: Limit behavior, stochastic differential equations, Brownian motion, asymptotic behavior of solutions, diffusion matrix, exit time, parabolic equations, Ito formula, convergence in distribution, Cauchy problem
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society